MathSciNet Relay Station
MathSciNet bibliographic data
MR2503211 34K18 (34K20 37N25 92D25)
Ruan, S. On nonlinear dynamics of predator-prey models with discrete delay. Math. Model. Nat. Phenom. 4 (2009), no. 2, 140–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement